<?xml version="1.0" encoding="utf-8"?>
<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xsi:schemaLocation="http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/">
  <dc:title>Some New Inequalities for Harmonic Mathieu Series</dc:title>
  <dc:creator>Leshkovski, Delcho</dc:creator>
  <dc:subject>harmonic Mathieu series</dc:subject>
  <dc:subject>psi function</dc:subject>
  <dc:subject>polygamma functions</dc:subject>
  <dc:subject>inequalities</dc:subject>
  <dc:description>In this paper we derive some new estimates for some class of harmonic Mathieu series, using their integral representations and well known results for the harmonic numbers and the polygamma functions.</dc:description>
  <dc:publisher>Balkan University Press</dc:publisher>
  <dc:date>2020-06-30</dc:date>
  <dc:type>info:eu-repo/semantics/article</dc:type>
  <dc:type>info:eu-repo/semantics/publishedVersion</dc:type>
  <dc:type>Research Article</dc:type>
  <dc:identifier>https://ijtns.ibupress.com/articles/some-new-inequalities-for-harmonic-mathieu-series</dc:identifier>
  <dc:source>International Journal of Technical and Natural Sciences; Vol. 1 No. 1 (2020); 1-5</dc:source>
  <dc:source>2671-3500</dc:source>
  <dc:source>2671-3519</dc:source>
  <dc:language>en</dc:language>
  <dc:rights>https://creativecommons.org/licenses/by-nc-nd/4.0/</dc:rights>
  <dc:rights>info:eu-repo/semantics/openAccess</dc:rights>
</oai_dc:dc>